# SDR 99ZZZX3874

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2014
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Switch
- Part number: 6607A2114
- Condition: Inoperatiave
- Location: Gearbox
- Part time: 96 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH INOPERATIVE.  FAILS TO ILLUMINATE PRESSURE LIGHT.  LIGHT FLICKERS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
